# SDR USAA2009070991761

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,464 hours, 28,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2331
- Condition: Low Pressure
- Location: R1 Door
- Part time: 24,657 hours, 15,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 656 - SNA - EMERGENCY EGRESS SYSTEM - ENTRY DOOR 1R ASSIST BOTTLE LOW.  MAINTENANCE SERVICED 1R BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
